# SDR WTAA950213

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: MS250851
- Condition: Corroded
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - NOSEWHEEL TILLER STEERING UNRESPONSIVE TO INPUT.  PEDAL STEERING OPERATION NORMAL.  MAINTENANCE CLEANED CORROSION FROM TILLER STEERING ENABLE MICROSWITCH.  TILLER STEERING OPERATIONAL CHECK NORMAL DURING TAXI CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
